Rational cubic spline based on function values

被引:0
|
作者
Duan, Qi
Djidjeli, K.
Price, W.G.
Twizell, E.H.
机构
来源
Computers & Graphics (Pergamon) | 1998年 / 22卷 / 04期
关键词
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:479 / 486
相关论文
共 50 条
  • [1] A rational cubic spline based on function values
    Duan, Q
    Djidjeli, K
    Price, WG
    Twizell, EH
    [J]. COMPUTERS & GRAPHICS, 1998, 22 (04) : 479 - 486
  • [2] Rational cubic spline based on function values
    Shandong Univ of Technology, Jinan, China
    [J]. Comput Graphics (Pergamon), 4 (479-486):
  • [3] Preserving convexity through rational cubic spline fractal interpolation function
    Viswanathan, P.
    Chand, A. K. B.
    Agarwal, R. P.
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2014, 263 : 262 - 276
  • [4] The approximation properties of a rational cubic spline
    Tian, Meng
    Geng, Hongling
    [J]. ADVANCED RESEARCH ON AUTOMATION, COMMUNICATION, ARCHITECTONICS AND MATERIALS, PTS 1 AND 2, 2011, 225-226 (1-2): : 166 - 169
  • [5] Smooth rational cubic spline interpolation
    Baumgarten, C
    Farin, G
    [J]. MATHEMATICAL METHODS FOR CURVES AND SURFACES II, 1998, : 17 - 24
  • [6] Positive Data Modelling using Rational Cubic Ball Spline Function with Cubic Numerator and Denominator
    Jaafar, Wan Nurhadani Wan
    Abbas, Muhammad
    Piah, Abd Rahni Mt
    Nazir, Tahir
    [J]. INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, 2018, 57 (01): : 128 - 144
  • [7] THE CVBEM BASED ON A CUBIC SPLINE TRIAL FUNCTION
    HOMENTCOVSCHI, D
    KREINDLER, L
    [J]. ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, 1988, 5 (03) : 161 - 165
  • [8] Convex data modelling using rational bi-cubic spline function
    Abbas, Muhammad
    Abd Majid, Ahmad
    Awang, Mohd Nain Hj
    Ali, Jamaludin Md
    [J]. SCIENCEASIA, 2014, 40 : 31 - 39
  • [9] A rational cubic spline for the visualization of convex data
    Habib, Z
    Sarfraz, M
    [J]. FIFTH INTERNATIONAL CONFERENCE ON INFORMATION VISUALISATION, PROCEEDINGS, 2001, : 744 - 748
  • [10] Rational cubic spline interpolation with shape control
    Habib, Z
    Sarfraz, M
    Sakai, M
    [J]. COMPUTERS & GRAPHICS-UK, 2005, 29 (04): : 594 - 605